×

zbMATH — the first resource for mathematics

A criterion for admissibility of inference rules in some class of S4-logics without the branching property. (Russian, English) Zbl 1034.03017
Sib. Mat. Zh. 44, No. 4, 726-736 (2003); translation in Sib. Math. J. 44, No. 4, 568-576 (2003).
The author proves that the problem of admissibility of inference rules for some modal finitely approximable S4-logics without the branching property is decidable.

MSC:
03B45 Modal logic (including the logic of norms)
03B25 Decidability of theories and sets of sentences
PDF BibTeX XML Cite
Full Text: EMIS EuDML